Convergent spline in tension methods for singularly perturbed two-point singular boundary value problems

Mohanty, R.K., Evans, D.J. and Arora, U., 2005. Convergent spline in tension methods for singularly perturbed two-point singular boundary value problems. International Journal of Computer Mathematics, 82 (1), pp. 55-66. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Mohanty, R.K., Evans, D.J. and Arora, U.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2005
Volume: 82
Number: 1
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:03
Last Modified: 09 Oct 2015 11:03
URI: http://irep.ntu.ac.uk/id/eprint/22043

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year